I am 35 have never had a heart attack or chest pain, 3 years ago I did go to the ER for Atrial Fibrillation, I have been on Verelan 240 for 3 years. I have had no problems unless I go off my meds-My symptoms return.
My current Nuclear Stress test shows-
Deeply inverted T waves throughout inferior lateral leads,
Myocardial imaging reveals a small sized mildly intense anterior basal and mid-anterior defect which appears to be fixed at rest.
Ejection fraction at 60% normal motion and thickening.
I reached maximum heart rate with no problems or change in EKG.
I have been told, I have always had inverted T-waves and this means nothing in absence of ischemia.
1) I have read that patients with Inverted T-waves are more prone to having a cardiac event at some time in the future? What event? My arteries are clear My Doc feels I will never have a heart attack.
2) Exactly what is a T-Wave and why does it invert?
3) Could my defect at some point become a problem, and what problem might it cause in the future.
4) Can proton pump inhibitors change an EKG (prevacid, aciphex)?
5) Will eithor of the above make me more prone to arrythmias?
We at the forum sincerely appreciate your time and efforts!
1. Patients with abnormal EKGs are statistically more likely to have heart attacks.
2. Lots of things can cause T wave inversion. You could have always had it, but high blood pressure, cardiomyopathy and ischemia are some causes.
3. The defect on myocardial imaging is one of two things: either an old heart attack or an artifact (an error on the test). Your doctor's clinical judgement is useful here, and he seems to feel that you have not had a heart attack
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.